A 54-year-old member asked:
Disclaimer

What climara (estradiol) side effects?

1 doctor answer
Dr. Albert Pizzo
59 years experience in Family Medicine
Climara (estradiol) side effect: Climara is bio identical female hormone estradiol. Side effects can be none to many depending on dose and patient.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Albert Pizzo
59 years experience in Family Medicine
Climara (estradiol) side effects: Climara is a bio identical estrogen called estradiol. Side effects are dose related and can be none to many.
A 38-year-old member asked:
Dr. Albert Pizzo
59 years experience in Family Medicine
Climara (estradiol) effects: Climara (estradiol) is bio identical estrogen called Estradiol and side effects can be none to many depending on dose and patient.
A 51-year-old female asked:
Dr. Dariush Saghafi
32 years experience in Neurology
Side effect: If the symptoms of lightheadedness coincide with the start of the medication then, i would first consider the medication as causing a side effect. Ha ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Albert Pizzo
59 years experience in Family Medicine
Safety of climara (estradiol): Very safe when used as directed by your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month